A Ciric-type common fixed point theorem in complete b-metric spaces

Document Type : research paper

Authors

1 Ph. D. Student, Department of Mathematics, Shiraz Branch, Islamic Azad University, Shiraz, Iran

2 Associate Professor, Department of Mathematics, Shiraz Branch, Islamic Azad University, Shiraz, Iran

3 Associate Professor, Department of Mathematics, Shiraz university of technology, Shiraz,71555-313-Iran

Abstract

In this paper, we define the concept of compatible and weakly compatible mappings in b-metric spaces and inspired by the Ciric and et. al method, we produce appropriate conditions for given the unique common fixed point for a family of the even number of self-maps with together another two self-maps in a complete b-metric spaces. Also, we generalize this common fixed point theorem for a sequence with together an even numbers of self-maps in complete b-metric spaces.

Keywords


Article Title [فارسی]

نقطه ثابت مشترک در فضاهای -b متریک کامل به روش کرک

Authors [فارسی]

  • موسی آور 1
  • خدیجه جاهدی 2
  • محمد جواد مهدی پور 3
1 گروه ریاضی، دانشکده علوم، واحد شیراز، دانشگاه آزد اسلامی، شیراز، ایران
2 گروه ریاضی، دانشکده علوم و کشاورزی و فناوریهای نوین، دانشگاه آزاد شیراز، شیراز- ایران
3 گروه ریاضی، دانشکده علوم، دانشگاه صنعتی شیراز، شیراز، ایران
Abstract [فارسی]

در این مقاله، مفهوم خودنگاشت­های سازگار و به طور ضعیف سازگار را برای فضای متریک تعریف می­کنیم و با الهام از روش کرک و همکاران، به معرفی شرایطی جدید و تعدیل­یافته جهت وجود نقطه­ی ثابت مشترک منحصر بفرد برای خانواده­ای با تعداد زوج از خود نگاشت­ها و دو خود نگاشت دیگر بر روی فضای متریک کامل می‌پردازیم. همچنین به تعمیم قضیه نقطه ثابت مشترک برای یک دنباله و یک خانواده با تعدادی زوج از خود نگاشت­ها روی فضای متریک کامل می­پردازیم.

Keywords [فارسی]

  • فضای –bمتریک
  • نقطه ثابت مشترک
  • خودنگاشت‌های سازگار
  • خودنگاشت‌های به طور ضعیف سازگار
 
[1]       Bourbaki, N. Topologic Generale; Herman: Paris, France, (1974).
[2]       Bakhtin, I. A., The contraction mapping principle in almost metric spaces, Funct. Anal. 30, (1989), 26–37.
[3]       Czerwik, S., Nonlinear set-valued contraction mappings in b−metric spaces, Atti Sem. Mat. Fis. Univ. Modena, 46(2), (1998), 263–276.
[4]       Hussain, N. and Shah, M. H. KKM mappings in cone b−metric spaces, Comput. Math. Appl., 62, (2011), 1677–1684.
[5]       Aghajani, A., Abbas, M. and Roshan, J. R., Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces, Mathematica Slovaca, 64(4),(2014), 941–960.
[6]       Akkouchi, M., Common fixed point theorems for two selfmappings of a b-metric space under an implicit relation,  Hacettepe University Bulletin of Natural Sciences and Engineering Series B: Mathematics and Statistics, 40(6), (2011), 805-810.
[7]       Aydi, H., Bota, M., Karapmar, E., and Mitrović, S., A fixed point theorem for set-valued quasi-contractions in b-metric spaces, Fixed Point Theory and Applications, (2012): 88: 2012.
[8]       Aydi, H., Bota, M., Karapmar, E., Moradi, S., A common fixed point for weak  -contractions on b-metric spaces, Fixed Point Theory, 13(2), (2012), 337-346.
[9]       Boriceanu, M., Strict fixed point theorems for multivalued operators in b−metric spaces, International Journal of Modern Mathematics, 4(3), (2009), 285–301.
[10]   Boriceanu, M., Fixed point theory for multivalued generalized contraction on a set with two b−metrics, Studia Univ. “Babes–Bolyai”, Mathematica, Volume LIV, 3, (2009).
[11]   Boriceanu, M., Bota, M. and Petrusel, A., Multivalued fractals in b−metric spaces, Cent. Eur. J. Math, 8 (2), (2010), 367-377.
[12]   Czerwik, S, Dlutek, K. Singh, S. L., Round-off stability of iteration procedures for set-valued operators in b−metric Spaces, J Nature Phys Sci., 11, (2007), 87–94.
[13]   Hussain, N. Dori´c, D. Kadelburg, Z. and Radenovi´c, S. Suzuki-type fixed point results in metric type spaces, Fixed Point Theory Appl., (2012).
[14]   Ciric, L., Razani, A. Radenovic, S. Ume, J. S., Common fixed point theorems for families of weakly compatible maps, Comput. Math. Appl., 55, (2008), 2533-2543.